# SDR UHLA2014092200659

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 12,454 hours, 9,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN COVER ABOVE R1 DOOR CRACKED.   R & R THE SIGN COVER IAW AMM 33-50-17, OPS CHECKED GOOD IAW AMM 33-50-00.
